Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Finite element approximation of the modified Boussinesq equations using a stabilized formulation

Autor
Codina, R.; Gonzalez Ondina, J.M.; Diaz Hernandez, G.; Principe, J.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in fluids
Data de publicació
2008-07
Volum
57
Número
9
Pàgina inicial
1249
Pàgina final
1268
DOI
https://doi.org/10.1002/fld.1718 Obrir en finestra nova
URL
http://onlinelibrary.wiley.com/doi/10.1002/fld.1718/abstract Obrir en finestra nova
Resum
In this work, we present a finite element model to approximate the modified Boussinesq equations. The objective is to deal with the major problem associated with this system of equations, namely, the need to use stable velocity-depth interpolations, which can be overcome by the use of a stabilization technique. The one described in this paper is based on the splitting of the unknowns into their finite element component and the remainder, which we call the subgrid scale. We also discuss the treat...
Paraules clau
Boussinesq equations, mixed interpolations, non-linear waves, stabilized finite elements
Grup de recerca
(MC)2 - UPC Mecànica de Medis Continus i Computacional
ANiComp - Anàlisi numèrica i computació científica

Participants